Alert archive / California / Frost Advisories in 2010
Frost Advisory 7, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Apr 6, 2010, 3:20 PM PDT. It took effect at Apr 7, 2010, 12:00 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2010, 3:20 PM PDT (22:20 UTC)
- In effect from
- Apr 7, 2010, 12:00 AM PDT
- Expired
- Apr 7, 2010, 8:00 AM PDT
- In force
- 8 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
208 WWUS76 KEKA 062220 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 320 PM PDT TUE APR 6 2010 CAZ076-071130- /O.NEW.KEKA.FR.Y.0007.100407T0700Z-100407T1500Z/ MENDOCINO INTERIOR- 320 PM PDT TUE APR 6 2010 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT WEDNESDAY. * MOSTLY CLEAR SKIES OVERNIGHT WILL RESULT IN TEMPERATURES FALLING INTO THE MID 30S OVERNIGHT. TEMPERATURES WILL WARM UP QUICKLY AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
104 WWUS76 KEKA 070929 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 229 AM PDT WED APR 7 2010 CAZ076-071500- /O.CON.KEKA.FR.Y.0007.000000T0000Z-100407T1500Z/ MENDOCINO INTERIOR- 229 AM PDT WED APR 7 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * MOSTLY CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S OVERNIGHT. TEMPERATURES WILL WARM UP QUICKLY AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
682 WWUS76 KEKA 071502 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 802 AM PDT WED APR 7 2010 CAZ076-071615- /O.EXP.KEKA.FR.Y.0007.000000T0000Z-100407T1500Z/ MENDOCINO INTERIOR- 802 AM PDT WED APR 7 2010 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Apr 6, 2:07 PM PDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 6, 2:07 PM PDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 207 PM PDT TUE APR 6 2010 .SYNOPSIS... HIGH PRESSURE WILL CONTINUE BUILDING INTO THE REGION TODAY AND WEDNESDAY BRINGING CLEAR SKIES AND MILD WEATHER. A WEAK FRONT WILL BRING A CHANCE OF RAIN TO THE AREA ON THURSDAY. && .DISCUSSION... A DRY DAY FOLLOWED BY CLEARING SKIES SHOULD ALLOW TEMPS TO FALL WELL INTO THE 30S TONIGHT OVER INTERIOR MENDOCINO COUNTY WHERE A FROST ADVISORY IS IN EFFECT. ONCE AGAIN HELD OFF ON ISSUING AN ADVISORY FOR THE REDWOOD INTERIOR DUE TO BETTER COVERAGE OF HIGH CLOUDS AND THE FACT THAT PERSISTENT SCT SHRA THIS AFTN SHOULD HAVE DECREASED SFC DEWPT DEPRESSIONS TO THE POINT OF INHIBITING RADIATIONAL COOLING OVERNIGHT. THESE LOCATIONS MAY INSTEAD SEE THE DEVELOPMENT OF LOW CLOUDS/FOG. RIDGING ON WEDNESDAY WILL GIVE WAY TO INCREASING CLOUDS AND LIGHT RAIN ACROSS NORTHERN PORTIONS OF THE CWA ON THURSDAY MORNING. THERE IS NOT MUCH TO DISSECT WITH THIS SYSTEM OTHER THAN TO NOTE THAT THE BULK OF THE FORCING IS OFF TO THE NORTH AND PREICP WILL TAIL OFF RAPIDLY FROM NORTH TO SOUTH ALONG A WEAK FRONT. TIMING IS WELL AGREED UPON BY NEIGHBORS AND FOLLOWED RFC GUIDANCE FOR QPF FCST. GFS CONTINUES TO BE PREFERED GUIDANCE FOR THIS SYSTEM. UNCERTAINTY INCREASES LATE THIS WEEK AS A MORE SPRINGLIKE PATTERN BEGINS TO TAKE SHAPE. A BRIEF PERIOD OF ZONAL FLOW WILL DEVELOP LATE THURS INTO FRI TO BE FOLLOWED BY A DIGGING UPPER LOW THAT WILL BECOME CUTOFF OVER THE WEEKEND. IT CONTINUES TO APPEAR THAT THE SAT AFTN-MON PERIOD WILL HOLD CHANCES FOR MINOR PRECIP... ALTHOUGH NONE OF IT NECESSARILY SIGNIFICANT. COMBINATION OF HEIGHT FALLS AND MINOR DISTURBANCES IN THE FLOW ARE ENOUGH TO WARRANT CLIMO POPS AT THIS POINT. GLOBAL MODEL CONSENSUS ON A THIRD AND STRONGER SYSTEM TO AFFECT THE WEST COAST BY DAY 7...WITH HINTS THAT THIS LOW MAY ALSO CUTOFF. CLARK && .AVIATION... VFR CONDS TO PREVAIL WITH ISO -SHRA WINDING DOWN THIS AFTERNOON. IFR CIGS/VSBYS POSSIBLE IN INTERIOR VALLEYS OVERNIGHT UNDER NEARLY IDEAL RADIATIONAL COOLING CONDS. JCA && .MARINE... HIGH PRESSURE MOVING OVER THE STATE WILL CONTRIBUTE TO SLIGHTLY INCREASING NORTH WINDS OVERNIGHT. WINDS WILL THEN TURN SOUTHERLY AHEAD OF A COLD FRONT WED NIGHT. MODELS HAVE BEEN VERY CONSISTENT ADVERTISING GALES OVER THE OUTER WATERS BEHIND THE FRONT AND PERSISTING THROUGH AT LEAST LATE FRI NIGHT. COMBINED SEAS COULD APPROACH 20FT BEGINNING THU NIGHT AND A GALE/HAZ SEAS WATCH HAS BEEN ISSUED FOR THESE AREAS. GALE CONDS WITHIN 10NM OF SHORE IS A REAL POSSIBILITY...ESPECIALLY BEGINNING THU NIGHT...BUT CONFIDENCE ON TIMING/AREAL COVERAGE IS SHAKY ENOUGH TO PRECLUDE ANY WATCHES AT THIS TIME. WINDS AND SEAS WILL SLOWLY SUBSIDE OVER THE WEEKEND...BUT LATEST MODEL GUIDANCE IS HINTING AT WINDS RAMPING BACK LATE SUN INTO MON. JCA && .EKA WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM PDT WEDNESDAY CAZ076. SCA FOR HAZ SEAS ALL WATERS THROUGH WED. GALE WATCH THU AFTERNOON THROUGH SAT MORNING PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 6, 2:35 PM PDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 235 PM PDT TUE APR 6 2010 CAZ001>004-071500- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER- 235 PM PDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-071500- MENDOCINO INTERIOR- 235 PM PDT TUE APR 6 2010 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FROST ADVISORY IS CURRENTLY IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:27 PM PDT | Gale Watch | EKA | 24 hr | |
| Apr 6, 2:27 PM PDT | Hazardous Seas Watch | EKA | 24 hr |
Nearby
Frost Advisories in California, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.